# SDR I5EA2021010500001

- Difficulty date: December 31, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 66,763 hours, 44,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 36959
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN L-1 DOOR EMERGENCY LIGHT INOPERABLE.  REMOVED AND REPLACED L-1 DOOR EMERGENCY BATTERY PACK.  PERFORMED OPERATIONS CHECK, NORMAL AS PER B737 AMM 33-51-51.
